my partner is on 30mg x 3times a day after having treatment for throat cancer, he is so tired and can sleep nearly all day, is this a common side effect? his doctor advised to cut the middle tablet out at lunchtime but he felt so sick he started taking it again. He had chemotherapy for 6weeks and radium treatment for 7 weeks. His treatment finished 12 weeks ago and is fed via a peg feed in the night. He had his PET scan 2 weeks ago and has been given the results that we were hoping and praying for, the all clear from throat cancer.
14 May 2011
Yes, the drowsiness is a common side effect of the cyclizine for nausea and vomiting. He is on a moderate dose of this med. Unfortunately, this side effect will probably not get better with continued use.
Congratulations on the ALL CLEAR!! and hope the nausea gets better soon.
14 May 2011
Hi, first of all, congratulations on the great news! Unfortunately tiredness is a common side effect of cyclizine. I take it myself, but although i do get the drowsiness it doesn't send me to my bed. Your partner has been through a lot though so it isn't surprising the meds have more of a sedative affect for him. There are other anti-emetic drugs but i don't know if they would be suitable for him? I would speak to his dr again and find out if there is anything else he can suggest. Goodluck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... sleepiness and when they are up they feel sluggish tired and like they could sleep for days if not woken up by others. the person has several ...
1 answer • 10 Oct 2009
... experiencing different feelings or side effect than when you first started Pristiq? I am very tired & sleep alot, not motivated, eating ...
1 answer • 7 Mar 2010
What other seizure med can you suggest other than phenytoin & divalproex - without the side effects?
About a year ago I had a seizure, It turned out to be brain cancer, I had it cut out and after the doctor put me on Phenytoin to control any more ...
1 answer • 3 Aug 2011
In August I saw a sleep doctor for the first time and he diagnosed me with what he believed strongly to be narcolepsy and associated symptoms such as ...
1 answer • 19 Sep 2012
A friend of mine took too many accidentally, and was having symptoms of hallucinating and hearing things... does anyone know if this is dangerous, ...
4 answers • 7 Dec 2013